# SDR HNAA0000061

- Difficulty date: August 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 30,849 hours, 34,989 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 071131303
- Part serial: P1032
- Condition: Failed
- Location: Radar
- Part time: 29,467 hours, 33,482 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME OUT FROM UNDER THE RADAR GRAPHICS UNIT IN THE COCKPIT CENTER CONSOLE.  CREW SELECTED THE RADAR GRAPHICS UNIT OFF AND PULLED ASSOCIATED CIRCUIT BREAKER.  REPLACED RADAR GRAPHICS UNIT.
